# SDR CHQA201204180126

- Difficulty date: April 18, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N370SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145515
- Aircraft time: 26,870 hours, 23,131 cycles
- Engine: Allsn AE3007A
- Engine time: 21,380 hours, 18,127 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: MS277891A
- Condition: Defective
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, O

## Discrepancy

CREW REPORTED THAT AFTER TAKEOFF, THE LANDING GEAR WOULD NOT RETRACT.  THE CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS FERRIED TO KSDF WITH THE LANDING GEAR DOWN AND LOCKED.  SDF MAINTENANCE REPLACED THE LANDING GEAR OVERRIDE SWITCH.  OPERATIONAL CHECKS AND GEAR SWING CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
